UPM Institutional Repository

Diassociative algebras and their derivations


Rikhsiboev, Ikrom M. and Rakhimov, Isamiddin Sattarovich and Basri, Witriany (2014) Diassociative algebras and their derivations. Journal of Physics: Conference Series, 553 (1). art. no. 012006. pp. 1-9. ISSN 1742-6588; ESSN: 1742-6596


The paper concerns the derivations of diassociative algebras. We introduce one important class of diassociative algebras, give simple properties of the right and left multiplication operators in diassociative algebras. Then we describe the derivations of complex diassociative algebras in dimension two and three.

Download File

PDF (Abstract)
Diassociative algebras and their derivations.pdf

Download (32kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.1088/1742-6596/553/1/012006
Publisher: Institute of Physics Publishing
Keywords: Algebra; Diassociative algebras
Depositing User: Nabilah Mustapa
Date Deposited: 01 Dec 2015 06:22
Last Modified: 01 Dec 2015 06:22
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1088/1742-6596/553/1/012006
URI: http://psasir.upm.edu.my/id/eprint/37089
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item